A note on weak convergence of general halfspace depth trimmed means

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

In this note, we restudy the general halfspace depth trimmed means and establish the weak convergence of their sample versions, which extends the result of Massé (2009) for dimensions one and two to any dimension. The asymptotic distribution of the Donoho (1982) halfspace depth trimmed mean is obtained as a special case and concretized for elliptically symmetric distributions.

Original languageEnglish (US)
Pages (from-to)50-56
Number of pages7
JournalStatistics and Probability Letters
Volume142
DOIs
StatePublished - Nov 1 2018

    Fingerprint

Keywords

  • Halfspace depth
  • Multivariate analysis
  • Multivariate trimmed mean
  • Weak convergence

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this